Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 236, NWS Atlanta, GA

July 6, 2022Morgan County, Walton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 6, 2022, 10:40 PM EDT for Morgan County, Walton County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2022, 10:40 PM EDT (02:40 UTC)
Expired
Jul 6, 2022, 11:15 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Morgan County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 100 km from the middle of the area, began a volume at 02:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2785 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2785 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1141 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

853 
WUUS52 KFFC 070240
SVRFFC
GAC211-297-070315-
/O.NEW.KFFC.SV.W.0236.220707T0240Z-220707T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1040 PM EDT Wed Jul 6 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Morgan County in north central Georgia...
  Southeastern Walton County in north central Georgia...

* Until 1115 PM EDT.

* At 1040 PM EDT, a severe thunderstorm was located over Ebenezer, or
  9 miles southeast of Monroe, moving southeast at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Madison, Rutledge, Bostwick, Hard Labor Creek State Park, Ebenezer
  and Apalachee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3371 8368 3378 8358 3368 8339 3357 8343
      3355 8356
TIME...MOT...LOC 0240Z 320DEG 12KT 3370 8359 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
618 
WWUS52 KFFC 070305
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1105 PM EDT Wed Jul 6 2022

GAC211-297-070315-
/O.EXP.KFFC.SV.W.0236.000000T0000Z-220707T0315Z/
Morgan GA-Walton GA-
1105 PM EDT Wed Jul 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORGAN AND
SOUTHEASTERN WALTON COUNTIES WILL EXPIRE AT 1115 PM EDT...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds and heavy rain are still
possible with this thunderstorm.

LAT...LON 3371 8368 3378 8358 3368 8339 3357 8343
      3355 8356
TIME...MOT...LOC 0305Z 320DEG 12KT 3364 8353 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 3:16 PM EDT, 7 hours 24 minutes earlier.

Area forecast discussion, Jul 6, 3:16 PM EDT, 7 hours 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
316 PM EDT Wed Jul 6 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Thursday Night/...

A mid-level ridge has presided over the pattern in the southeast for
the better part of the last month. Such abundant subsidence has
helped to suppress widespread convective development, but has also
served to further convolute pinpointing where development will
occur. A disturbance rounding the edge of the 850 mb high (likely a
lingering MCV from MCS activity across the mid-Atlantic and
Carolinas) will focus convective development today as it edges
across the NE GA terrain and further southwestward into central GA.
As a proper northwesterly flow regime sets up once at 500 mb and
below, prime conditions for Ridge Riders are introduced. With more
than diffuse forcing, it is possible that we see some organization
of storms into clusters, aided by both their own and any remnant
outflow boundaries. Several members of the 12Z HREF suggest a rather
amorphous bow of convection making its way south of the ATL Metro
before losing its oomph around sunset. Analyzed SBCAPE across the
area currently sits at around 3000-4000 J/kg, more than sufficient
to support explosive initial upward pulses. With PWATs of 2.15" (!!)
on the 12Z sounding, exceeding the maximum moving average for today
on the SPC Sounding Climatology, water-loaded downdrafts will
increase risk for damaging wind gusts as cores collapse. The Slight
Risk has been dragged northward to include only a sliver of Union
and Towns in the northeast, but the Marginal Risk was extended
southward to include much of north and central GA on a line from
Rome to Atlanta to Macon and eastward to the CWA border. Any weak
disturbance traversing our ridge setup will locally enhance
convective development, and with a similarly moist and unstable
airmass in place, tomorrow looks to be, by and large, a near carbon
copy of conditions today. A D2 Slight Risk was introduced north of a
line extending from Rome to just north of Dublin, with a Marginal
Risk valid across the rest of the forecast area for potential for
damaging winds.

With the western edge of the Bermuda high edging onshore at the
surface, this paves the way for a steady plume of Gulf moisture to
be ushered in across the CWA and locked in place. As moisture
continues to build in and temperatures rise under steady influence
of the ridge, heat-related concerns have made their way back from
the periphery. Heat index values forecasted to peak in the 105-108F
range today have prompted a Heat Advisory to be issued across almost
the entire CWA through 8 PM. With little airmass change expected, it
seems probable that a series of Heat Advisories will be necessary
across the majority of north and central Georgia, aside from areas
of high terrain, to round out the week.

96

.LONG TERM /Friday through Wednesday/...

As we enter into Friday, we start to transition to more
northwesterly flow aloft,though not much change is anticipated
weatherwise. Expect another day of hot and humid conditions along
with greater chances for showers and storms during the afternoon
hours. The most notable thing to mention would be a little bit
higher coverage of activity and somewhat more organized convection
particularly across the north on Friday. This will occur as a result
of forcing from a shortwave expected to swing through the region and
present instability.

Looking more at temperatures...given the largely unchanged airmass
across the region and the many days of prolonged heat, additional
heat headlines will need to be considered for Friday and possibly
Saturday.

Some relief as far as heat and humidity look to be on the horizon
later this weekend. Global models continue to be in agreement with a
more stout shortwave diving south through the region on Saturday.
Similarly, an accompanying surface front will begin to move
southward through the forecast area Saturday into Sunday resulting
in more showers and storms across the area. The primary forecast
question to consider is how far south the front makes it and if it
makes it through much of the region at all. Rain and thunderstorm
chances on Sunday will be largely dependent on the placement of this
surface front. As of now, guidance pushes this front through much of
north and central GA by Monday resulting in lower rain chances to
start off next week. So fingers crossed that this comes to fruition!

07

&&

.AVIATION...
18Z Update...

VFR conditions expected through TAF period. Isolated to scattered
SHRA and TSRA has begun to develop across the forecast area and
will persist through the evening, with a TEMPO from 19-23Z to
capture best window at ATL. FEW to SCT 4-6kft decks will stick
around through early morning Thursday, accompanied by SCT to BKN
10kft convective debris. Chance of MVFR or lower cigs in the AM
will depend on clearing overnight and placement of SHRA/TSRA
today. Winds should stay below 10kt from the W/SW outside of TSRA.

//ATL Confidence...18Z Update...
Low to medium confidence lower morning cigs.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  96  76  96 /  30  40  50  50
Atlanta         76  93  76  93 /  30  50  40  50
Blairsville     69  89  68  88 /  30  50  50  60
Cartersville    74  92  73  94 /  30  50  40  50
Columbus        76  94  77  96 /  30  40  30  50
Gainesville     75  92  75  93 /  30  50  50  60
Macon           75  96  76  98 /  30  40  40  50
Rome            75  94  75  96 /  30  50  40  50
Peachtree City  74  93  74  94 /  30  50  40  50
Vidalia         77  96  76  96 /  20  40  40  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fayette...Floyd...Forsyth...Glascock...Gordon...Greene...
Gwinnett...Hall...Hancock...Haralson...Harris...Heard...Henry...
Houston...Jackson...Jasper...Jefferson...Johnson...Jones...
Lamar...Laurens...Macon...Madison...Marion...Meriwether...
Monroe...Montgomery...Morgan...Murray...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Paulding...Peach...
Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley...
South Fulton...Spalding...Stewart...Sumter...Talbot...
Taliaferro...Taylor...Telfair...Toombs...Treutlen...Troup...
Twiggs...Upson...Walker...Walton...Warren...Washington...
Webster...Wheeler...Whitfield...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...96
LONG TERM....07
AVIATION...96
Hazardous weather outlook, Jul 6, 9:55 PM EDT, 45 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
955 PM EDT Wed Jul 6 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-080200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
955 PM EDT Wed Jul 6 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Scattered thunderstorms will be possible this evening into tonight
across mainly portions of north Georgia. Some strong to isolated
severe storms are possible with the primary hazards of damaging
wind gusts, locally heavy rainfall that could lead to flash
flooding and frequent lightning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Additional Heat Advisories could be warranted across portions of
the area Thursday, Friday, and Saturday.

Scattered thunderstorms will be possible each afternoon and
evening. Some storms could become strong to severe with damaging
winds, locally heavy rainfall, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 6, 9:47 PM EDT, 53 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
947 PM EDT Wed Jul 6 2022

GAZ047-070215-
Walton GA-
947 PM EDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of central Walton
County through 1015 PM EDT...

At 947 PM EDT, a strong thunderstorm was over Nicholasville, or near
Monroe, moving east at 10 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Monroe, Between, Good Hope, Ebenezer, Gratis, Nicholasville, Pannell
and Campton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3388 8362 3387 8359 3386 8358 3385 8358
      3383 8355 3381 8353 3370 8360 3380 8384
      3390 8379
TIME...MOT...LOC 0147Z 279DEG 10KT 3383 8374

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 9:50 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
950 PM EDT Wed Jul 6 2022

GAZ027-070215-
Madison GA-
950 PM EDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of Madison County
through 1015 PM EDT...

At 950 PM EDT, a strong thunderstorm was over Ila, or near
Danielsville, moving southeast at 20 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Danielsville, Comer, Colbert, Ila, Carlton, Pocataligo, Diamond Hill,
Neese and Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3426 8312 3423 8308 3417 8310 3415 8306
      3411 8303 3404 8305 3404 8332 3411 8337
      3412 8336 3416 8336 3417 8338 3422 8336
      3426 8330 3425 8327 3425 8320 3424 8317
      3427 8311
TIME...MOT...LOC 0150Z 302DEG 16KT 3418 8326

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 6, 9:59 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
959 PM EDT Wed Jul 6 2022

GAZ024-070230-
Banks GA-
959 PM EDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of southeastern Banks
County through 1030 PM EDT...

At 959 PM EDT, a strong thunderstorm was near Banks Crossing, or near
Commerce, moving east at 5 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

This storm will remain over mainly rural areas of southeastern Banks
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3432 8339 3426 8334 3424 8334 3424 8335
      3421 8336 3423 8344 3424 8346 3434 8342
      3434 8339
TIME...MOT...LOC 0159Z 283DEG 6KT 3428 8340

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 6, 10:10 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1010 PM EDT Wed Jul 6 2022

GAZ023>025-070245-
Hall GA-Banks GA-Jackson GA-
1010 PM EDT Wed Jul 6 2022

...Strong thunderstorms will impact portions of Banks, east central
Hall and north central Jackson Counties through 1045 PM EDT...

At 1010 PM EDT, a line of strong thunderstorms extended from near
Gainesville to near Lula to near Pinefield Crossroads, and moving
southeast at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Homer, Lula, Maysville, Gillsville, Pinefield Crossroads
and Hollingsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3446 8340 3442 8338 3432 8339 3421 8356
      3422 8373 3440 8384 3444 8362 3443 8361
      3444 8361 3447 8342
TIME...MOT...LOC 0210Z 321DEG 14KT 3436 8377 3438 8358 3441 8338

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 10:24 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1024 PM EDT Wed Jul 6 2022

GAZ037-047-049-070300-
Morgan GA-Walton GA-Oconee GA-
1024 PM EDT Wed Jul 6 2022

...A strong thunderstorm will impact portions of southeastern Oconee,
central Morgan and southeastern Walton Counties through 1100 PM
EDT...

At 1024 PM EDT, a strong thunderstorm was over Ebenezer, or 7 miles
southeast of Monroe, moving southeast at 25 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Monroe, Madison, Rutledge, Bostwick, Good Hope, Ebenezer, Hard Labor
Creek State Park, Farmington, Apalachee and Pannell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3372 8335 3370 8340 3366 8338 3359 8342
      3357 8356 3376 8373 3384 8360 3375 8333
TIME...MOT...LOC 0224Z 308DEG 24KT 3372 8360

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 6, 10:31 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1031 PM EDT Wed Jul 6 2022

GAZ027-036>038-070300-
Madison GA-Oglethorpe GA-Clarke GA-Oconee GA-
1031 PM EDT Wed Jul 6 2022

...Strong thunderstorms will impact portions of east central Oconee,
southeastern Clarke, Oglethorpe and southeastern Madison Counties
through 1100 PM EDT...

At 1031 PM EDT, a line of strong thunderstorms extended from Athens-
Clarke County to Smithonia, and moving southeast at 15 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Lexington, Athens, Comer, Winterville, Crawford, Arnoldsville,
Carlton, Athens-Clarke County, Whitehall, Smithonia, Beechwood Hills,
Hutchings, Barnett Shoals, Dunlap, State Botanical Garden Of Ga,
Watson Mill Bridge State Park, Vesta and Point Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3383 8302 3380 8331 3396 8343 3407 8308
      3406 8299 3404 8297 3403 8293 3401 8294
      3401 8291 3400 8291 3400 8288 3398 8286
      3398 8285 3399 8284 3398 8282
TIME...MOT...LOC 0231Z 296DEG 14KT 3395 8339 3401 8315

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:00 PM EDTSpecial Weather StatementFFCForsyth30 min
Jul 6, 8:25 PM EDTSpecial Weather StatementFFCTowns, Union35 min
Jul 6, 8:51 PM EDTSpecial Weather StatementFFCBanks24 min
Jul 6, 9:32 PM EDTSpecial Weather StatementFFCJackson28 min
Jul 6, 9:47 PM EDTSpecial Weather StatementFFCWalton28 min
Jul 6, 9:50 PM EDTSpecial Weather StatementFFCMadison25 min
Jul 6, 9:59 PM EDTSpecial Weather StatementFFCBanks31 min
Jul 6, 10:05 PM EDTSevere Thunderstorm WarningFFCMadison25 min
Jul 6, 10:10 PM EDTSpecial Weather StatementFFCBanks35 min
Jul 6, 10:24 PM EDTSpecial Weather StatementFFCMorgan36 min
Jul 6, 10:31 PM EDTSpecial Weather StatementFFCClarke, Oglethorpe29 min
Jul 6, 10:48 PM EDTSpecial Weather StatementFFCJackson27 min
Jul 6, 11:01 PM EDTSpecial Weather StatementFFCWalton29 min
Jul 6, 11:04 PM EDTSpecial Weather StatementFFCOglethorpe26 min
Jul 6, 11:13 PM EDTSpecial Weather StatementFFCBarrow, Clarke, Oconee32 min
Jul 6, 11:24 PM EDTSpecial Weather StatementFFCBarrow36 min
Jul 6, 11:28 PM EDTSpecial Weather StatementFFCGreene, Morgan, Walton32 min
Jul 6, 11:51 PM EDTSpecial Weather StatementFFCGreene, Morgan, Taliaferro24 min
Jul 6, 11:53 PM EDTSpecial Weather StatementFFCGwinnett37 min
Jul 7, 12:19 AM EDTSpecial Weather StatementFFCBaldwin, Glascock, Greene, Hancock, Jasper, Morgan and 4 more41 min
Jul 7, 12:31 AM EDTSpecial Weather StatementFFCDeKalb29 min
Jul 7, 2:43 AM EDTSpecial Weather StatementFFCPickens32 min
Jul 7, 3:35 AM EDTSpecial Weather StatementFFCBarrow25 min
Jul 7, 4:03 AM EDTRiver Flood WarningFFCBarrow, Gwinnett96 min
Jul 7, 4:39 AM EDTHeat AdvisoryFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 82 more14 hr
Jul 7, 12:58 PM EDTSpecial Weather StatementFFCBibb32 min
Jul 7, 1:05 PM EDTSpecial Weather StatementFFCLaurens25 min
Jul 7, 1:25 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Laurens, Treutlen50 min
Jul 7, 2:05 PM EDTSpecial Weather StatementFFCTreutlen25 min
Jul 7, 2:16 PM EDTSpecial Weather StatementFFCDade44 min
Jul 7, 2:18 PM EDTSpecial Weather StatementFFCChattooga27 min
Jul 7, 2:36 PM EDTSevere Thunderstorm WarningFFCDade, Walker24 min
Jul 7, 2:45 PM EDTSpecial Weather StatementFFCChattooga30 min
Jul 7, 3:02 PM EDTSpecial Weather StatementFFCCatoosa, Dade43 min
Jul 7, 3:09 PM EDTSpecial Weather StatementFFCGordon36 min
Jul 7, 3:12 PM EDTSpecial Weather StatementFFCFloyd33 min
Jul 7, 3:17 PM EDTSpecial Weather StatementFFCChattooga28 min
Jul 7, 3:20 PM EDTSpecial Weather StatementFFCMontgomery25 min
Jul 7, 3:34 PM EDTSpecial Weather StatementFFCHall26 min
Jul 7, 3:46 PM EDTSpecial Weather StatementFFCWalker29 min
Jul 7, 3:48 PM EDTSpecial Weather StatementFFCBartow27 min
Jul 7, 4:00 PM EDTSpecial Weather StatementFFCBanks, Hall30 min
Jul 7, 4:17 PM EDTSpecial Weather StatementFFCBartow28 min
Jul 7, 4:30 PM EDTSpecial Weather StatementFFCJackson30 min
Jul 7, 4:41 PM EDTSpecial Weather StatementFFCBarrow34 min
Jul 7, 5:02 PM EDTSpecial Weather StatementFFCClarke, Jackson, Madison, Oglethorpe28 min
Jul 7, 5:04 PM EDTSpecial Weather StatementFFCForsyth26 min
Jul 7, 5:17 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett, Hall28 min
Jul 7, 5:29 PM EDTSpecial Weather StatementFFCOglethorpe, Wilkes46 min
Jul 7, 5:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 7, 5:47 PM EDTSpecial Weather StatementFFCPaulding28 min
Jul 7, 6:07 PM EDTSpecial Weather StatementFFCJefferson23 min
Jul 7, 6:14 PM EDTSpecial Weather StatementFFCDouglas46 min
Jul 7, 6:22 PM EDTSpecial Weather StatementFFCButts38 min
Jul 7, 6:25 PM EDTSpecial Weather StatementFFCMorgan35 min
Jul 7, 6:30 PM EDTSpecial Weather StatementFFCJefferson45 min
Jul 7, 7:15 PM EDTSpecial Weather StatementFFCButts, Henry, Newton45 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.